MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-4013
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices 5949173 - 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm 6933772 - 02-012-50-3011 - tru tib aug 1/2 size 3, 5mm 6237501 - 02-012-50-3013 - tru tib aug 1/2 rm sz 3, 10mm 6126068 - 02-012-50-9015 - tru tibial aug screw 15mm 6287708 - 02-012-60-1680 - tru stem ext 16mm x 80mm 5789110 - 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t 6619130 - 204-70-00 - tibial stem ext.Screw h3: the mostly likely cause for the revision reported due to loosening is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the loosening of the tibial component.However, this cannot be conclusively determined.
 
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2016 and then was revised on (b)(6) 2022.Patient required revision surgery for issues including but not limited to pain, swelling, and decreased range of motion.
 
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear and/or decreased range of motion.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.H6: corrected health effect, medical device and investigation clinical codes.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key19152770
Report Number1038671-2024-00917
Device Sequence Number15578694
Product Code JWH
UDI-Device Identifier10885862307774
UDI-Public10885862307774
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-51-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer11/24/2024
10/24/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date10/25/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown